# SDR 2008UALA02956

- Difficulty date: May 20, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 31,138 hours, 4,043 cycles
- Engine: Pwa PW4090
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 756603E
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN OFF R RIGHT GENERATOR CONTROL BREAKER (GCB) OPEN OR GENERATOR CONTROL SWITCH OFF, AND ENGINE NOT SHUT DOWN.  ADVISORY MSG01- NOT ACTIVE DESCENT MODE DEPENDENT; INTEGRATED DRIVE GENERATOR (R) FREQUENCY IS LOW.  DB- GENERATOR CONTROL UNIT (R) MSG02- LATCHED DESCENT MODE DEPENDENT; INTEGRATED DRIVE GENERATOR (R) WAS MANUALLY DISCONNECTED.  DB- GENERATOR CONTROL UNIT (R) MSG-2431632 INACTV DC MODE MSG-2431562 LATCHD DC MODE.  FOUND FAULTY GENERATOR AND INTEGRATED DRIVE UNIT.     REPLACED RT GCU PER MM24-22-02, OPS CHECKS NORMAL.  INSTALLED NEW IDG PER AMM 24-11-01-401. OP AND LEAK CHECKED GOOD.  AC OK FOR SERVICE.
